I have like 2 or 3 periods a month I had my implant for 3 months now should I be worried?
This is just breakthrough bleeding and is a side effect of implants. It should get better in time. It generally takes about 6 months for you to become used to the hormones. Most women stop bleeding altogether within their first year then they may begin to spot again the second or third year. Sometimes, by replacement time, they are having full blown periods again. Give it a little time. If it is really heavy bleeding and it is very troublesome to you, you can speak to your gynecologist. Sometimes they can put you on ibuprofen (or other anti-inflammatories) or another hormone briefly to control the irregular bleeding. These are not "periods" they are what is called "breakthrough bleeding" because they are happening more than once a month. A few women continue to have trouble so irregular bleeding is one of the more common reasons that women discontinue this method. Give it a little time-at least 3 more months-and hopefully it will settle down.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Aug 2014 • 1 answer
Posted 29 Sep 2014 • 1 answer
Posted 17 Nov 2014 • 1 answer
I've had the implant for just over a year and I'm used to it messing up my periods, but I was like 3
Posted 5 Dec 2014 • 1 answer
Posted 14 Jul 2016 • 0 answers